Alert archive / Minnesota / Tornado Warnings in 2022
Tornado Warning 27, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at May 30, 2022, 3:14 PM CDT for Rock County, Minnesota; Minnehaha County, South Dakota. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2022, 3:14 PM CDT (20:14 UTC)
- Expired
- May 30, 2022, 3:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Rock County, MN, Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 39 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:15 PM CDT | TORNADO | 5 Ssw Jasper, MN | THE PUBLIC REPORTED A TORNADO THAT BRIEFLY TOUCHED DOWN. |
| May 30, 3:25 PM CDT | TSTM WND GST 60 | 7 Nne Beaver Creek, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:49 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
655
WFUS53 KFSD 302014
TORFSD
MNC133-SDC099-302045-
/O.NEW.KFSD.TO.W.0027.220530T2014Z-220530T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Sioux Falls SD
314 PM CDT Mon May 30 2022
The National Weather Service in Sioux Falls has issued a
* Tornado Warning for...
Northwestern Rock County in southwestern Minnesota...
East central Minnehaha County in southeastern South Dakota...
* Until 345 PM CDT.
* At 314 PM CDT, severe thunderstorms capable of producing a tornado
were located along a line extending from Sherman to near Valley
Springs, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Blue Mounds State Park and Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4385 9622 4372 9619 4368 9647 4381 9649
TIME...MOT...LOC 2014Z 227DEG 30KT 4375 9649 4362 9647
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Weisser3 follow-up statements
637
WWUS53 KFSD 302021
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
321 PM CDT Mon May 30 2022
MNC133-SDC099-302045-
/O.CON.KFSD.TO.W.0027.000000T0000Z-220530T2045Z/
Rock MN-Minnehaha SD-
321 PM CDT Mon May 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN ROCK AND EAST CENTRAL MINNEHAHA COUNTIES...
At 320 PM CDT, tornado producing storms were located along a line
extending from Sherman to near Beaver Creek, moving northeast at 35
mph.
HAZARD...Damaging tornado.
SOURCE...Public confirmed tornado east of Sherman at 314 pm CDT.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hardwick, and Blue Mounds State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4385 9622 4372 9619 4368 9647 4381 9649
TIME...MOT...LOC 2020Z 227DEG 30KT 4378 9645 4365 9643
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Weisser698
WWUS53 KFSD 302034
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
334 PM CDT Mon May 30 2022
SDC099-302043-
/O.CAN.KFSD.TO.W.0027.000000T0000Z-220530T2045Z/
Minnehaha SD-
334 PM CDT Mon May 30 2022
...THE TORNADO WARNING FOR EAST CENTRAL MINNEHAHA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for southwestern
Minnesota.
LAT...LON 4385 9622 4372 9619 4369 9640 4382 9641
TIME...MOT...LOC 2033Z 227DEG 30KT 4385 9634 4372 9632
$$
MNC133-302045-
/O.CON.KFSD.TO.W.0027.000000T0000Z-220530T2045Z/
Rock MN-
334 PM CDT Mon May 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN ROCK COUNTY...
At 333 PM CDT, tornado producing storms were located along a line
extending from near Jasper to 6 miles west of Blue Mounds State Park,
moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hardwick and Blue Mounds State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4385 9622 4372 9619 4369 9640 4382 9641
TIME...MOT...LOC 2033Z 227DEG 30KT 4385 9634 4372 9632
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Weisser628
WWUS53 KFSD 302038
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
338 PM CDT Mon May 30 2022
MNC133-302047-
/O.EXP.KFSD.TO.W.0027.000000T0000Z-220530T2045Z/
Rock MN-
338 PM CDT Mon May 30 2022
...THE TORNADO WARNING FOR NORTHWESTERN ROCK COUNTY WILL EXPIRE AT
345 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 600 PM CDT for southwestern
Minnesota.
Remember, a Severe Thunderstorm Warning still remains in effect.
LAT...LON 4385 9622 4372 9619 4369 9640 4382 9641
TIME...MOT...LOC 2037Z 227DEG 30KT 4387 9631 4374 9629
$$
WeisserWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at May 30, 1:12 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 30, 1:12 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Sioux Falls SD
112 PM CDT Mon May 30 2022
.UPDATE...
Issued at 110 PM CDT Mon May 30 2022
Extended the Wind Advisory further west to account for gusty winds
up to 50 mph possible outside of thunderstorms through the
evening.
Additionally, concern is growing via the latest hi-res runs that
strong wind gusts of 50-60+ mph will mix down via the sting jet behind
the departing storms/sfc low this evening. Will be monitoring this
potential for additional wind related headlines.
&&
.SHORT TERM...(Today and Tonight)
Issued at 425 AM CDT Mon May 30 2022
Very complex forecast over the next 18-24 hours, with multiple
waves of storms possibly rotating northward across the forecast
area through this afternoon/early evening, as an intensifying
mid-upper level trough lifts from Nebraska into South Dakota.
Extremely difficult to pin down timing of the potential waves,
though could be seeing the first signs of the next wave developing
in central Nebraska near the KLNX radar as of 09Z. While seeing
little consensus in timing among various CAMs at this point,
there is greater consensus in the potential for strong to severe
storms scattered along a line which lifts north through our South
Dakota counties. Early-mid morning activity may be more isolated,
as it will be moving through air mass which is still recovering
from overnight storms and favoring elevated convection, with
isolated large hail as the primary threat.
Storms which approach late morning through the afternoon more
likely to be on the stronger side as cap erodes and potential for
surface based activity increases. Steep mid level lapse rates and
robust deep layer shear expected, with the latter in response to
the increasing mid to upper level winds. Forecast hodographs are
largely linear, favoring damaging winds with small bowing
clusters. However, as storms approaching a northward moving warm
front, or develop along an eastward moving dry line, enhanced low
level shear may favor a more concentrated tornadic potential.
Although some differences in timing exist, general consensus shows
a diminishing severe threat across our forecast area by 8-9pm, if
not before.
Aside from the storms, the southerly low level jet will aid in
producing strong southerly winds across eastern portions of the
forecast area today. Could be marginal, but gusts near 45 mph are
possible near/east of a Yankton to Sioux Falls to Ivanhoe line.
Tonight, the surface/upper low lift north of the area, with cooler
westerly flow taking over. Moisture wrapping around the system
will keep a chance of showers or isolated non-severe thunderstorms
across western portions of the area tonight into early Tuesday.
.LONG TERM...(Tuesday through Sunday)
Issued at 425 AM CDT Mon May 30 2022
Cooler air will dominate through midweek as the upper low lifts
into Canada and a cool front pushes southeast through the region
on Tuesday. We should then remain in a dry pattern through the
latter half of the work week, with temperatures slowly trending
toward seasonable levels. Subtle waves sliding through the west-
northwest upper level flow could bring a chance of precipitation
continued seasonably cool temperatures to the region next weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 110 PM CDT Mon May 30 2022
MVFR ceilings and scattered showers and thunderstorms, mainly
impacting near KHON, will continue to stream through eastern SD
and into southwest MN this afternoon. Additional development of
strong to severe storms is likely along and east of the I-29
corridor late this afternoon through 31/00z, including near KFSD
and KSUX, but confidence in exact timing/location is too low to
include in TAF at this time. Any thunderstorms will likely have
gusty and erratic winds as well as MVFR to IFR conditions. Storms may
produce gusty erratic or damaging winds, large hail, torrential
rain, or a tornado.
Behind the storms this evening, southwest winds will ramp up with
gusts up to 50 kts possible. Winds should weaken gradually
overnight but MVFR stratus is expected to prevail overnight after
storm activity moves out.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory until 8 PM CDT this evening for SDZ040-055-056-061-
062-065>071.
MN...Wind Advisory until 8 PM CDT this evening for MNZ071-072-080-081-
089-090-097-098.
IA...Wind Advisory until 8 PM CDT this evening for IAZ001>003-012>014-
020>022-031-032.
NE...Wind Advisory until 8 PM CDT this evening for NEZ013-014.
&&
UPDATE...BP
SHORT TERM...JH
LONG TERM...JH
AVIATION...BPHazardous weather outlook, May 30, 4:44 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 444 AM CDT Mon May 30 2022 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-310945- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme- Yankton-Union- 444 AM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Yet another round of severe weather appears likely today. Isolated strong to severe storms are possible early this morning, mainly west of I-29. However, the greater threat will come from late morning into early this evening, though specific timing and location details are still somewhat uncertain. All modes of severe weather are possible today, including a few tornadoes, very large hail, damaging winds, and perhaps localized flash flooding. If you have outdoor plans for the Memorial Day holiday, be sure to stay weather aware. Know where the nearest sturdy shelter is located, and be prepared to seek shelter quickly should severe storms develop. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely today, mainly between 10 am this morning and 8 pm this evening.
In the hours before
Local storm report, May 30, 2:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
257 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 3 N SIOUX FALLS 43.59N 96.73W
05/30/2022 E1.00 INCH MINNEHAHA SD ASOS
&&
MMLocal storm report, May 30, 2:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
259 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST 3 SSW SIOUX FALLS 43.50N 96.76W
05/30/2022 M63 MPH MINNEHAHA SD MESONET
MESONET STATION SFSS2 SIOUX FALLS (SD
MESONET).
&&
PRLocal storm report, May 30, 3:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
302 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 4 WNW ROWENA 43.54N 96.62W
05/30/2022 E0.70 INCH MINNEHAHA SD NWS EMPLOYEE
&&
MMLocal storm report, May 30, 3:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
305 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST 1 W BRANDON 43.59N 96.59W
05/30/2022 E70 MPH MINNEHAHA SD FIRE DEPT/RESCUE
&&
MMLocal storm report, May 30, 3:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
307 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 4 WNW ROWENA 43.54N 96.62W
05/30/2022 E1.00 INCH MINNEHAHA SD NWS EMPLOYEE
CORRECTS PREVIOUS HAIL REPORT FROM 4 WNW
ROWENA.
&&
MMLocal storm report, May 30, 3:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
308 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST 8 NE WHITE 44.51N 96.53W
05/30/2022 M64 MPH BROOKINGS SD MESONET
MESONET STATION OAKS2 ASTORIA 4 SSE (SD
MESONET).
&&
PRThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 1:28 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 32 min |
| May 30, 1:58 AM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 47 min |
| May 30, 2:05 AM CDT | Tornado Warning | FSD | Rock | 25 min |
| May 30, 2:18 AM CDT | Tornado Warning | FSD | Rock | 27 min |
| May 30, 2:20 AM CDT | Tornado Warning | FSD | Jackson, Nobles, Rock | 40 min |
| May 30, 2:24 AM CDT | Tornado Warning | FSD | Nobles, Rock | 36 min |
| May 30, 2:32 AM CDT | Tornado Warning | FSD | Murray, Pipestone | 28 min |
| May 30, 2:40 AM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Murray, Nobles, Pipestone, Rock | 65 min |
| May 30, 2:47 AM CDT | Severe Thunderstorm Warning | FSD | Lyon | 28 min |
| May 30, 2:51 AM CDT | Tornado Warning | FSD | Cottonwood, Murray | 24 min |
| May 30, 3:04 AM CDT | Tornado Warning | FSD | Lyon | 26 min |
| May 30, 3:10 AM CDT | Severe Thunderstorm Warning | FSD | Lyon | 35 min |
| May 30, 4:24 AM CDT | Wind Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 19 hr |
| May 30, 7:26 AM CDT | Severe Thunderstorm Warning | FSD | Jackson | 34 min |
| May 30, 2:48 PM CDT | Tornado Warning | FSD | Lincoln | 27 min |
| May 30, 3:06 PM CDT | Severe Thunderstorm Warning | FSD | Rock | 24 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 48 min |
| May 30, 3:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Pipestone | 46 min |
| May 30, 4:08 PM CDT | Tornado Warning | FSD | Lyon | 37 min |
| May 30, 4:11 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Murray | 49 min |
| May 30, 4:36 PM CDT | Severe Thunderstorm Warning | FSD | Jackson | 24 min |
| May 30, 4:44 PM CDT | Tornado Warning | FSD | Cottonwood, Jackson | 31 min |
| May 30, 4:55 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson | 35 min |
| May 30, 6:22 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Pipestone | 38 min |
| May 30, 6:41 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Nobles, Pipestone, Rock | 49 min |
| May 30, 6:45 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Nobles, Rock | 45 min |
| May 30, 6:46 PM CDT | Severe Thunderstorm Warning | FSD | Rock | 29 min |
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix | 36 min |
| May 29, 10:57 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 33 min |
| May 29, 11:16 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 44 min |
| May 29, 11:52 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Gregory | 38 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | FSD | Miner, Sanborn | 47 min |
| May 30, 12:22 AM CDT | Severe Thunderstorm Warning | FSD | Clay | 23 min |
| May 30, 12:26 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Sanborn | 49 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 45 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Hanson, Hutchinson, Lake, McCook and 2 more | 41 min |
| May 30, 1:01 AM CDT | Tornado Warning | FSD | Yankton | 29 min |
| May 30, 1:11 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 19 min |
| May 30, 1:23 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 37 min |
| May 30, 1:28 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Hutchinson, Turner, Yankton | 32 min |
| May 30, 1:37 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Union | 23 min |
| May 30, 1:41 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 34 min |
| May 30, 1:58 AM CDT | Tornado Warning | FSD | Lincoln | 32 min |
| May 30, 2:00 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 45 min |
| May 30, 2:40 AM CDT | High Wind Warning | FSD | Aurora, Bon Homme, Brule, Charles Mix, Davison, Douglas and 4 more | 104 min |
| May 30, 3:34 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 26 min |
| May 30, 8:15 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 30 min |
| May 30, 8:38 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 11 min |
| May 30, 8:55 AM CDT | River Flood Warning | FSD | Davison, Hanson | 66 days |
| May 30, 11:31 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Douglas | 10 min |
| May 30, 12:23 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 7 min |
| May 30, 12:25 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 50 min |
| May 30, 1:04 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Hutchinson, McCook | 41 min |
| May 30, 1:20 PM CDT | Tornado Warning | FSD | Lake, McCook, Miner | 25 min |
| May 30, 1:48 PM CDT | Tornado Warning | FSD | Lake, McCook | 27 min |
| May 30, 2:13 PM CDT | Tornado Warning | FSD | Lake, Minnehaha, Moody | 47 min |
| May 30, 2:19 PM CDT | Tornado Warning | FSD | Brookings, Kingsbury, Lake | 26 min |
| May 30, 2:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 31 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 30 min |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Lincoln, McCook, Minnehaha, Turner | 24 min |
| May 30, 6:02 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Moody | 28 min |
| May 30, 6:21 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 24 min |
Nearby
Tornado Warnings in Minnesota, 2022Tornado Warnings in South Dakota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.